Acta Mathematica, 1959

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (17 articles)

Volume 101, Issue 1

[1] Relations de domination entre opérateurs différentiels

François Trèves Paris

TBD mathscidoc:1701.331170

Acta Mathematica, 101, (1), 1-139, 1959.3
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 506 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The number of homeomorphically irreducible trees, and other species

Frank Harary Princeton Geert Prins Princeton

TBD mathscidoc:1701.331171

Acta Mathematica, 101, (1), 141-162, 1959.3
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 504 downloads ] [ 0 comments ] [ Cited by 77 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 101, Issue 3

[1] Translation invariant spaces

Peter D. Lax New York University, New York, USA

TBD mathscidoc:1701.331172

Acta Mathematica, 101, (3), 163-178, 1959.6
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 1390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Lösung des Cauchyproblems für Lineare Partielle Differentialgleichungen mit Hilfe von Differenzengleichungen

Heinz-Otto Kreiss Stockholm

TBD mathscidoc:1701.331173

Acta Mathematica, 101, (3), 179-199, 1959.6
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 340 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über nicht-holonome allgemeine metrische Linienelementräume

Arthur Moór Szeged, (Ungarn)

TBD mathscidoc:1701.331174

Acta Mathematica, 101, (3), 201-233, 1959.6
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 359 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Concordance and the harmonic analysis of sequences

A. P. Guinand Edmonton, Canada

TBD mathscidoc:1701.331175

Acta Mathematica, 101, (3), 235-271, 1959.6
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 604 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The analysis of additive set functions in Euclidean space

C. A. Rogers Birmingham S. J. Taylor Birmingham

TBD mathscidoc:1701.331176

Acta Mathematica, 101, (3), 273-302, 1959.6
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 636 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 102, Issue 1

[1] On a fundamental theorem of the calculus of variations

James Serrin University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.331177

Acta Mathematica, 102, (1), 1-22, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 1578 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A new definition of the integral for non-parametric problems in the calculus of variations

James Serrin University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.331178

Acta Mathematica, 102, (1), 23-32, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Lebesgue area of maps from Hausdorff spaces

R. F. Williams Purdue University, Lafayette, USA

TBD mathscidoc:1701.331179

Acta Mathematica, 102, (1), 33-46, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die Klassifikation der Riemannschen Flächen

C. Constantinescu Bukarest

TBD mathscidoc:1701.331180

Acta Mathematica, 102, (1), 47-78, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Some characterizations of convex polyhedra

Victor Klee Copenhagen

TBD mathscidoc:1701.331181

Acta Mathematica, 102, (1), 79-107, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 1419 downloads ] [ 0 comments ] [ Cited by 91 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the extensions of positive definite functions

Allen Devinatz Washington University, Saint Louis, Missouri

TBD mathscidoc:1701.331182

Acta Mathematica, 102, (1), 109-134, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 778 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The functions which operate on Fourier transforms

Henry Helson University of California, California, USA Jean-Pierre Kahane University of California, California, USA Yitzhak Katznelson University of California, California, USA Walter Rudin University of California, California, USA

TBD mathscidoc:1701.331183

Acta Mathematica, 102, (1), 135-157, 1959.3
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 552 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 102, Issue 3

[1] Masstheorie in der Geometrie der Zahlen

Wolfgang Schmidt Wien

TBD mathscidoc:1701.331184

Acta Mathematica, 102, (3), 159-224, 1959.12
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Concerning a theorem of Paley on lacunary power series

Mary Weiss De Paul University, Chicago

TBD mathscidoc:1701.331185

Acta Mathematica, 102, (3), 225-238, 1959.12
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 574 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Differential operators on homogeneous spaces

SigurĐur Helgason Chicago

TBD mathscidoc:1701.331186

Acta Mathematica, 102, (3), 239-299, 1959.12
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 467 downloads ] [ 0 comments ] [ Cited by 106 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved